Related articles 3
Stabilizability of a class of linear delay-differential systems

Order by:   
Select:   All  None    Download:  

Similar articles
   
Pub. online: 1 Jan 1995      Type: Research Article      Open accessOpen Access
Journal:  Informatica Volume 6, Issue 2 (1995), pp. 123–166
   Abstract
   
Pub. online: 1 Jan 1995      Type: Research Article      Open accessOpen Access
Journal:  Informatica Volume 6, Issue 1 (1995), pp. 3–14
   Abstract
   
Pub. online: 1 Jan 1994      Type: Research Article      Open accessOpen Access
Journal:  Informatica Volume 5, Issues 3-4 (1994), pp. 261–282
   Abstract